# SDR GTIA9700249

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DTW - FLT 621 - LEFT LAVATORY SMOKE DETECTOR CAME ON.  NO SMOKE OR HEAT IN LAVATORY.  REMOVED CONNECTOR, CLEANED PINS AND OPS CHECKED IAW MM CHAPTER 26-10-8.  (M)
